Structure and Weak Sharp Minimum of the Pareto Solution Set for Piecewise Linear Multiobjective Optimization

Xiaoqi Yang, N. D. Yen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

17 Citations (Scopus)


In this paper, the Pareto solution set of a piecewise linear multiobjective optimization problem in a normed space is shown to be the union of finitely many semiclosed polyhedra. If the problem is further assumed to be cone-convex, then it has the global weak sharp minimum property.
Original languageEnglish
Pages (from-to)113-124
Number of pages12
JournalJournal of Optimization Theory and Applications
Issue number1
Publication statusPublished - 10 May 2010


  • Global weak sharp minimum
  • Image space analysis
  • Multiobjective optimization problems
  • Pareto solution sets
  • Piecewise linear functions

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Cite this